Stability for switched dynamic hybrid systems

Vu, Trieu Minh (2011) Stability for switched dynamic hybrid systems. Mathematical and Computer Modelling, 54 (12). pp. 112-119. ISSN 08957177

[img] PDF (Research Article) - Published Version
Restricted to Registered users only


Official URL: http://www.scopus.com/source/sourceInfo.url?source...


This paper investigates quadratic stabilizability for switched dynamic hybrid systems with polytopic uncertainties via a common Lyapunov matrix or via closed loop linear quadratic state feedback regulators. The switched linear systems for stable closed loop matrices can guarantee the global asymptotical stability for any switched linear systems with any switching signal sequence. © 2011 Elsevier Ltd. All rights reserved.

Item Type:Article
Subjects:T Technology > TL Motor vehicles. Aeronautics. Astronautics
Departments / MOR / COE:Departments > Mechanical Engineering
ID Code:6501
Deposited By: Dr Trieu Minh Vu
Deposited On:05 Oct 2011 00:24
Last Modified:19 Jan 2017 08:22

Repository Staff Only: item control page

Document Downloads

More statistics for this item...